Bacon Girl said...
You will probably lose it once you start tapering. I gained 40 lbs in two days on 40 mg of prednisone. I couldn't walk, lift my arms or legs, bathe myself, go to the bathroom. I had such severe water retention and the doctors didn't do a darn thing. Luckily, when I dropped down to 35 mg after a month, it started coming off really fast. I lost all the weight in 3 days through peeing and sweating non stop. I was easily changing my clothes 4 times a day and changing my sheets 2-3 times a night.
Sorry to hear you had such an awful time with it! Hopefully I will lose the weight quickly. Last time I tapered, I was back in the hospital within three days. So the doctors want me to wait until I start remicade to attempt tapering again. Hopefully insurance will approve it soon.
Diagonsed with Ulcerative Proctitis Fall 2011, and Ulcerative Colitis July 2016
Currently taking 1200mg of Lialda daily, 40mg of pred. Hoping to start Remicade soon!